# SDR 2008FA0000684

- Difficulty date: September 17, 2008
- Submitted: October 17, 2008
- Operation: General aviation
- Aircraft: N531FL
- Make and model: Amd FALCON20C5
- Aircraft serial: 113
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Position Switch
- Part number: A223801
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR FAILED TO RETRACT AFTER TAKEOFF. (K)
